# SDR AALA201810049030

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 33,823 hours, 13,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW, SEAT MOUNTED LIGHT 22BC WAS INOPERATIVE.  FOUND THE WIRE HARNESS CONNECTOR UNDER SEAT TO BE BROKEN.  REPLACED THE CONNECTOR IAW ESPM 20-44-00.  EMERGENCY LIGHT TEST PASSED IAW AMM 33-51-00.
